RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 6, Pages 423–444 (Mi izv3584)  

This article is cited in 1 scientific paper (total in 1 paper)

On uniform approximations of functions of a complex variable in a closed region

S. Ya. Al'per


Full text: PDF file (1734 kB)

Bibliographic databases:
Received: 07.06.1954

Citation: S. Ya. Al'per, “On uniform approximations of functions of a complex variable in a closed region”, Izv. Akad. Nauk SSSR Ser. Mat., 19:6 (1955), 423–444

Citation in format AMSBIB
\Bibitem{Alp55}
\by S.~Ya.~Al'per
\paper On uniform approximations of functions of a complex variable in a closed region
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 6
\pages 423--444
\mathnet{http://mi.mathnet.ru/izv3584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=75329}
\zmath{https://zbmath.org/?q=an:0065.30402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3584
  • http://mi.mathnet.ru/eng/izv/v19/i6/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Suetin, “Fundamental properties of polynomials orthogonal on a contour”, Russian Math. Surveys, 21:2 (1966), 35–83  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:174
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019